# SDR CALA2025071706658

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N14521
- Make and model: Airbus A321-271NX
- Aircraft serial: 12175
- Aircraft time: 2,131 hours, 775 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851MC
- Part serial: 452303
- Condition: Bent
- Location: Zone 100
- Part time: 2,128 hours, 774 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION UNDER 1K FT. NAV AIR SPD CHANGED  ADR 1 SPD FAULT . REST  WERE RELIABLE. X ON CA REMOVED #1 PITOT PROBE IAW AMM 34-12-15-000-001-A.  CAPTAINS SIDE UPPER PITOT PROBE HAS BEEN REPLACED REF LP 5572905 ACP BIRD STRIKE INSP   REF MM TASK 05.51.14.200.803.A.    NO DEFECTS NOTED.  ALL REQUIRED WORK COMPLETE. ACFT OK TO BE RETURNED TO REVENUE SERVICE.
